# SDR FDEA2020061001083

- Difficulty date: May 30, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA8416503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT/ LONGERON AT STATION 1539 LONGERON 38 RIGHT HAND FOUND CRACK. CENTER CARGO COMPARTMENT CRACKED LONGERON AT STATION 1539 LONGERON 38 RIGHT HAND REPAIR CARRIED OUT FROM STATION 1531 TO STATION 1620 END OF PART LONGERON AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 201 AND FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
